RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 153–154 (Mi umn40)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On compatible potential deformations of Frobenius algebras and associativity equations

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm40

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 396–397

Bibliographic databases:

MSC: 16L60, 16S80
Accepted: 22.01.1998

Citation: O. I. Mokhov, “On compatible potential deformations of Frobenius algebras and associativity equations”, Uspekhi Mat. Nauk, 53:2(320) (1998), 153–154; Russian Math. Surveys, 53:2 (1998), 396–397

Citation in format AMSBIB
\Bibitem{Mok98}
\by O.~I.~Mokhov
\paper On compatible potential deformations of Frobenius algebras and associativity equations
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn40}
\crossref{https://doi.org/10.4213/rm40}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639416}
\zmath{https://zbmath.org/?q=an:0997.16500}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..396M}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 396--397
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0002283297}


Linking options:
  • http://mi.mathnet.ru/eng/umn40
  • https://doi.org/10.4213/rm40
  • http://mi.mathnet.ru/eng/umn/v53/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mokhov, OI, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Mathematical Surveys, 53:3 (1998), 515  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    3. I. A. Strachan, “Degenerate bi-Hamiltonian structures of the hydrodynamic type”, Theoret. and Math. Phys., 122:2 (2000), 247–255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. I. Mokhov, “Compatible and Almost Compatible Pseudo-Riemannian Metrics”, Funct. Anal. Appl., 35:2 (2001), 100–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Fordy, AP, “On a special class of compatible Poisson structures of hydrodynamic type”, Physica D-Nonlinear Phenomena, 152 (2001), 475  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. O. I. Mokhov, “Integrability of the Equations for Nonsingular Pairs of Compatible Flat Metrics”, Theoret. and Math. Phys., 130:2 (2002), 198–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. O. I. Mokhov, “Compatible Dubrovin–Novikov Hamiltonian Operators, Lie Derivative, and Integrable Systems of Hydrodynamic Type”, Theoret. and Math. Phys., 133:2 (2002), 1557–1564  mathnet  crossref  crossref  mathscinet  isi  elib
    8. O. I. Mokhov, “Integrable bi-Hamiltonian systems of hydrodynamic type”, Russian Math. Surveys, 57:1 (2002), 153–154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. O. I. Mokhov, “Systems of integrals in involution and associativity equations”, Russian Math. Surveys, 61:3 (2006), 568–570  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A Sergyeyev, “Infinite hierarchies of nonlocal symmetries of the Chen–Kontsevich–Schwarz type for the oriented associativity equations”, J Phys A Math Theor, 42:40 (2009), 404017  crossref  mathscinet  zmath  isi  elib  scopus
    11. O. I. Mokhov, “Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces”, Proc. Steklov Inst. Math., 267 (2009), 217–234  mathnet  crossref  mathscinet  zmath  isi  elib
    12. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. Prykarpatski A.K., “On the Solutions to the Witten-Dijkgraaf-Verlinde-Verlinde Associativity Equations and Their Algebraic Properties”, J. Geom. Phys., 134 (2018), 77–83  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:357
    Full text:141
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020